# SDR UIEA2024020200068

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - AIRCON BAY L/H STA 1240 CENTER WING LWR SURFACE CORR AT LBL 91" - LBL 102" AND LBL 105" - LBL 113".( SKIN CORROSION AREA REPAIRED AS PER RI NO. RI-57-10-16704 REV.A. NO FURTHER DEFECTS NOTED. )
